Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 102, NWS Tulsa, OK

April 29, 2016Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 29, 2016, 7:09 PM CDT for Okfuskee County, Okmulgee County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 7:09 PM CDT (00:09 UTC)
Expired
Apr 29, 2016, 7:45 PM CDT
In force
36 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Okfuskee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 82 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 1:57 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-120 m²/s²
0-3 km storm-relative helicity
-57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

178 
WUUS54 KTSA 300009
SVRTSA
OKC107-111-300045-
/O.NEW.KTSA.SV.W.0102.160430T0009Z-160430T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
709 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHERN OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 745 PM CDT

* AT 708 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES SOUTHEAST OF OKFUSKEE TO 2 MILES NORTH OF
  PHAROAH TO NEAR WELEETKA...MOVING NORTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  OKMULGEE...                       HENRYETTA...
  MORRIS...                         DEWAR...
  SCHULTER...                       GRAYSON...
  HOFFMAN...                        PHAROAH...
  OKMULGEE STATE PARK...            BRYANT...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 228 AND
243.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
OKLAHOMA.

LAT...LON 3567 9597 3559 9580 3555 9582 3554 9582
      3546 9585 3546 9587 3541 9588 3538 9589
      3536 9617 3545 9615 3554 9618
TIME...MOT...LOC 0008Z 239DEG 36KT 3554 9617 3546 9613 3535 9616 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$
2 follow-up statements
424 
WWUS54 KTSA 300021
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT FRI APR 29 2016

OKC107-300030-
/O.CAN.KTSA.SV.W.0102.000000T0000Z-160430T0045Z/
OKFUSKEE OK-
721 PM CDT FRI APR 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
OKLAHOMA.

LAT...LON 3567 9597 3559 9580 3555 9582 3554 9582
      3546 9585 3546 9587 3541 9588 3538 9589
      3539 9608 3548 9606 3558 9610
TIME...MOT...LOC 0020Z 239DEG 36KT 3560 9604 3552 9600 3541 9603 

$$

OKC111-300045-
/O.CON.KTSA.SV.W.0102.000000T0000Z-160430T0045Z/
OKMULGEE OK-
721 PM CDT FRI APR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN OKMULGEE COUNTY...

AT 720 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OKMULGEE STATE PARK TO 2 MILES WEST OF SCHULTER
TO 3 MILES SOUTHWEST OF HENRYETTA...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE...                       HENRYETTA...
MORRIS...                         DEWAR...
SCHULTER...                       GRAYSON...
HOFFMAN...                        BRYANT...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 233 AND
243.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
OKLAHOMA.

LAT...LON 3567 9597 3559 9580 3555 9582 3554 9582
      3546 9585 3546 9587 3541 9588 3538 9589
      3539 9608 3548 9606 3558 9610
TIME...MOT...LOC 0020Z 239DEG 36KT 3560 9604 3552 9600 3541 9603 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
082 
WWUS54 KTSA 300034
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
734 PM CDT FRI APR 29 2016

OKC111-300045-
/O.CON.KTSA.SV.W.0102.000000T0000Z-160430T0045Z/
OKMULGEE OK-
734 PM CDT FRI APR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN OKMULGEE COUNTY...

AT 734 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF OKMULGEE TO 2 MILES NORTH OF SCHULTER
TO HENRYETTA...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE...                       HENRYETTA...
MORRIS...                         DEWAR...
SCHULTER...                       GRAYSON...
HOFFMAN...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
OKLAHOMA.

LAT...LON 3567 9597 3559 9580 3555 9582 3554 9582
      3546 9585 3546 9587 3545 9591 3545 9601
      3552 9602 3562 9604
TIME...MOT...LOC 0034Z 232DEG 20KT 3563 9600 3555 9596 3544 9599 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 6:25 PM CDT, 44 minutes earlier.

Area forecast discussion, Apr 29, 6:25 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
625 PM CDT FRI APR 29 2016

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Ongoing widespread convection will continue through the remainder
of the evening while clearing from west to east. Low ceilings into
the low MVFR to high IFR range are likely behind the passing cold
front along with a period of light winds possibly allowing patchy
fog to develop. Conditions will improve after sunrise Saturday
with VFR returning area wide tomorrow afternoon.

&&

.PREV DISCUSSION... /ISSUED 257 PM CDT FRI APR 29 2016/

DISCUSSION...

The main forecast concern will be severe weather potential through
tonight.

As of 2 PM...surface analysis indicated an area of low pressure
over far SW OK...with a warm front extending E/NE from the low to
just south of the OKC metro and then diving back to the SE toward
the Red River...near or south of Hugo. Persistent convection over
NE TX/far SE OK/SW AR has maintained a more stable airmass over
far SE OK. The main concern will be storms that are now developing
over SW OK and where these storms will be relative to the warm
front...where more favorable low level shear profiles...in what is
already a supercell favorable deep layer shear environment...would
enhance tornado potential. Another concern is that storms
developing in the weakly capped warm sector well east of dryline
across N TX could lift up into SE OK and interact with said warm
front as well. Concerns are great enough for tornadoes that a
Tornado Watch has been issued for portions of SE OK. Will have to
monitor progress of warm front and expand the watch as necessary
later. Lift will continue to increase over the region as an upper
trough and embedded PV max lift out into the Plains tonight...with
a negative tilt. Storms will gradually increase over the region
into the evening in response to this forcing. The surface low will
begin to develop to the northeast with time in tandem with the
DCVA. A cold front will trail the low and sweep thru the area late
tonight...ending the severe weather threat. With another round of
storms expected over areas that received between 2 and 3 inches of
rain last night, the inherited Flash Flood Watch was maintained
and expanded slightly to cover all areas that picked up the
heavier rains.

A polar cold front will slide across the region on Sunday, in the
wake of the upper system as it slides by to our north. Another
system will slide across the Plains Monday...emanating from the
persistent upper height weakness in the SW CONUS...weakening with
time as the system shears out. Nevertheless...the system will
provide enough lift on the cool side of the front to bring rain
chances to our area. The best chances will be across the south
closest to the surface front. Our area will be well north of said
surface front by Monday...limiting instability to the point that
only isolated thunder mention will be maintained across the south.

The upper pattern will transition to a deep trough in the
East...with ridging over the Rockies. We're not quite to that time
of year when NW flow brings nighttime tstorm complexes. Tranquil
weather will be the rule thru next weekend.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   58  76  49  72 /  80  10  10  10
FSM   64  81  54  78 /  90  30  10  10
MLC   61  77  53  74 /  80  20   0   0
BVO   56  74  47  70 /  80  10  10  10
FYV   61  77  49  71 /  90  30  10  10
BYV   62  79  51  73 /  90  30  10  10
MKO   60  77  50  72 /  80  20  10  10
MIO   60  76  48  70 /  90  20  10  10
F10   59  76  51  71 /  80  10   0   0
HHW   64  81  55  79 /  80  30  10   0

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through Saturday morning for OKZ049-053-
     070>076.

AR...Flash Flood Watch through Saturday morning for ARZ029.

&&

AVIATION...07
Hazardous weather outlook, Apr 29, 4:46 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT FRI APR 29 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
446 PM CDT FRI APR 29 2016

...SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL CONTINUES THROUGH TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA INTO WEST-CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED INCREASE IN COVERAGE ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE EVENING
HOURS AND CONTINUE INTO THE OVERNIGHT HOURS AHEAD OF A COLD FRONT
FORECAST TO MOVE INTO THE REGION LATE TONIGHT.

INCREASING INSTABILITY AND WIND SHEAR AHEAD OF THE COLD FRONT OUT
WEST WILL AID IN A CONTINUING POTENTIAL FOR SEVERE THUNDERSTORMS
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON
INTO THE OVERNIGHT HOURS. LARGE HAIL ALONG WITH A DAMAGING WIND
POTENTIAL LOOK TO BE THE MAIN HAZARDS FOR MUCH OF EASTERN OKLAHOMA
AND ALSO NORTHWEST ARKANSAS. A NEARLY STATIONARY WARM FRONT
REMAINS ACROSS SOUTHEAST OKLAHOMA LATE THIS AFTERNOON. SOUTH OF
THIS BOUNDARY...GREATER LOW LEVEL MOISTURE AND INSTABILITY WILL
ALLOW FOR AN INCREASED TORNADO POTENTIAL AS WELL AS A LARGE HAIL
AND DAMAGING WIND POTENTIAL THROUGH THIS EVENING FOR PARTS OF SOUTHEAST
OKLAHOMA...MAINLY SOUTH OF A MCALESTER TO POTEAU LINE.

PERIODS OF HEAVY RAINFALL ARE ALSO FORECAST ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT. ADDITIONAL
RAINFALL OF AROUND A HALF INCH TO GREATER THAN ONE INCH ON TOP OF
RAINS THAT FELL THIS MORNING WILL HELP TO CREATE POSSIBLE FLASH
FLOODING CONDITIONS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR
MUCH OF EAST CENTRAL AND SOUTHEAST OKLAHOMA AS WELL AS PARTS OF
WEST CENTRAL ARKANSAS INTO SATURDAY MORNING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY THROUGH THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE FORECAST TO BE ONGOING ACROSS PARTS
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY MORNING AS A
COLD FRONT CONTINUES TO PUSH ACROSS THE REGION. INSTABILITY AHEAD
OF THE FRONT WILL ALLOW FOR AT LEAST A LIMITED SEVERE WEATHER
POTENTIAL TO REMAIN THROUGH THE MORNING HOURS. THE FRONT IS
FORECAST TO EXIT THE REGION SATURDAY AFTERNOON WITH PRECIPITATION
CHANCES TAPERING OFF WITH THE EXITING FRONT. ADDITIONAL
THUNDERSTORM CHANCES QUICKLY RETURN SUNDAY NIGHT AND MONDAY AS
ANOTHER UPPER LEVEL LOW PRESSURE SYSTEM MOVES THROUGH THE PLAINS.
BEHIND THIS NEXT SYSTEM...A RIDGE OF HIGH PRESSURE LOOKS TO MOVE
INTO THE CENTRAL UNITED STATES WITH MORE QUIET WEATHER FOR THE
MIDDLE PART OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 29, 6:11 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             1 E COWETA              35.95N 95.63W
04/29/2016  E1.25 INCH       WAGONER            OK   STORM CHASER

&&

SFP
Local storm report, Apr 29, 6:15 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             1 SE COWETA             35.94N 95.64W
04/29/2016  E2.00 INCH       WAGONER            OK   BROADCAST MEDIA

            REPORTED BY KOTV

&&

SFP
Local storm report, Apr 29, 6:30 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             2 N REDBIRD             35.92N 95.59W
04/29/2016  E2.50 INCH       WAGONER            OK   FIRE DEPT/RESCUE

&&

PBS
Special weather statement, Apr 29, 6:30 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT FRI APR 29 2016

OKZ057-292345-
CRAIG OK-
630 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CRAIG COUNTY UNTIL
645 PM CDT...

AT 630 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF
EDNA...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL CRAIG
COUNTY.

LAT...LON 3688 9518 3697 9538 3700 9536 3700 9508
TIME...MOT...LOC 2330Z 209DEG 45KT 3699 9524
Special weather statement, Apr 29, 6:35 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT FRI APR 29 2016

OKZ062-063-068-300000-
CHEROKEE OK-DELAWARE OK-MAYES OK-
635 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAYES...SOUTHWESTERN
DELAWARE AND NORTHERN CHEROKEE COUNTIES UNTIL 700 PM CDT...

AT 635 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HULBERT...MOVING
NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TAHLEQUAH...                      COLCORD...
KANSAS...                         HULBERT...
OAKS...                           LEACH...
SCRAPER...                        TWIN OAKS...
ROSE...                           PEGGS...
SEQUOYAH STATE PARK...            LOST CITY...

LAT...LON 3627 9467 3616 9476 3616 9480 3612 9480
      3582 9505 3590 9524 3640 9496
TIME...MOT...LOC 2335Z 208DEG 45KT 3593 9510
Special weather statement, Apr 29, 6:44 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
644 PM CDT FRI APR 29 2016

OKZ056-057-061-062-300015-
ROGERS OK-CRAIG OK-NOWATA OK-MAYES OK-
644 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MAYES...NORTHEASTERN
ROGERS...SOUTHEASTERN NOWATA AND CRAIG COUNTIES UNTIL 715 PM CDT...

AT 644 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FOYIL...MOVING
NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
VINITA...                         CHELSEA...
FOYIL...                          NEW ALLUWE...
WHITE OAK...                      PYRAMID CORNERS...
CENTRAILIA...                     BUSHYHEAD...
CENTRALIA...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 255 AND 270.

LAT...LON 3631 9545 3640 9565 3691 9535 3677 9506
TIME...MOT...LOC 2344Z 209DEG 46KT 3643 9551

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:24 PM CDTSpecial Weather StatementTSAWagoner36 min
Apr 29, 7:33 PM CDTSpecial Weather StatementTSAPittsburg42 min
Apr 29, 8:02 PM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg, Wagoner43 min
Apr 29, 8:08 PM CDTSpecial Weather StatementTSAPittsburg37 min
Apr 29, 8:43 PM CDTSpecial Weather StatementTSACherokee, Haskell, Latimer, Muskogee47 min
Apr 29, 9:36 PM CDTSpecial Weather StatementTSAAdair, Haskell, LeFlore, Sequoyah39 min
Apr 30, 2:52 AM CDTRiver Flood WarningTSALeFlore23 hr
Apr 30, 2:52 AM CDTRiver Flood WarningTSALeFlore70 hr
Apr 30, 3:11 PM CDTRiver Flood AdvisoryTSAPushmataha36 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.